# SDR GTIA040159

- Difficulty date: February 22, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- Engine: Pwa JT8D*
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS EMERGENCY LIGHTS OUT IN CABIN.  FOUND DEFECTIVE GROUND TERMINAL AT EMERGENCY LIGHT ASSY.  REPAIRED TERMINAL LUG.
